# SDR VNAA2020041211101

- Difficulty date: April 9, 2020
- Submitted: April 12, 2020
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 23,689 hours, 17,578 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 533407
- Part serial: NGL003700
- Condition: Faulty
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR HANDLE WILL NOT EXTEND OR RETRACT LANDING GEAR IN FLIGHT, PERFORMED QRH MANUAL GEAR EXT. WAS SUCCESSFUL. REMOVED AND REPLACED MLG SELECTOR VALVE IAW CRJ700 AMM 32-32-10-000/400-801. OPS CHECK GOOD.
